| Model Number |
421570 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 3005778470.
Event or Problem Description
End user states "she has no feeling in urethra/ bladder and is paralyzed.She said she found about 4 catheters affected and only used 1 with the concern before noting the defect.Using that one affected made her bleed so she did not use them anymore and would check them prior to use.She said it was like the end of the catheter was pressed into the side by the seals of the packaging making the catheter compressed near tip and sharp.She first said these affected were hard to pull out prior to use and she used the first one like this as she didn't look at it prior and it caused her to bleed, she said off and on for weeks before finally resolving.She is on blood thinners so she said this made the bleeding worse.She said in that order from multiple boxes she found another 3 catheters that were like this as she could tell they were stuck "off to the side, stuck where they were pressed together" and by that she meant the catheter packaging seals on sides near tip.She did not use them and discarded them.".